# SDR AALA201603159010

- Difficulty date: February 5, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: HF3050
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT ELEVATOR LOWER SURFACE HAS 1 AREA WHERE TRAPPED WATER WAS INDICATED, BETWEEN ELEVATOR STATIONS 131 - 181 & BETWEEN RIB 1 & 2.  REPAIRED ELEVATOR IAW SRM 55-21-11-201-1.
